# SDR P5CA0501352

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,548 hours, 18,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Nr 4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4R DOOR INTERNAL STIFFENER JUST FORWARD OF WINDOW CUT-OUT FOUND CRACKED.  ACCOMPLISHED REPAIR PER BOEING 1-1I26OS AND FAA FORM 8100-3.
